# SDR HEEA065122

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074305105
- Condition: Kicking
- Location: Fbw Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR KICKING OFF-LINE.
